# SDR V0DR20111114017

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: M4000AC3
- Condition: Failed
- Location: Vent Blower
- Component: Vent Blower
- Component part number: 11438002811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH REPORTED THAT DURING DISSASEMBLY, FOUND THAT THE COMM END BEARING HAD FAILED.
